# SDR AALA20100308MIA01

- Difficulty date: March 8, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 59,927 hours, 20,560 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT JFK-CUN.  CREW REPORTED LEFT HYDRAULIC PRESSURE ON EICAS AND ON OVERHEAD PANEL THEN LEFT ENGINE HYDRAULIC PUMP INDICATED ON EICAS AND OVERHEAD PANEL.  APPROXIMATELY 2 HOURS LATER HYDRAULIC SYSTEM PRESSURE LOW ILLUMINATED AND ELECTRIC PUMP PRESSURE LIGHT ILLUMINATED.  IMMEDIATELY LOST ALL PRESSURE AND HAD TO USE ALTERNATE FLAP AND ALTERNATE GEAR EXTENSION. EMERGENCY DECLARED DIVERTED MIA LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED ENGINE DRIVEN PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
